Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Scars after surgeries in the lower abdomen. Spotted reddishness, odour and pain. Used neosporin. What could it be?

I have two scars from pass surgeries lower abdomen I notice today in the folds of skin there is a red area
about the size of a fifty cent piece that looks angry and very red. Could it be from the heat or something
more serious. there is slight pain in the area and an odor. I put neosporin on and covered it tonight.
Should I see my doctor to determine what it is? Thank you.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
IN THE SCARS OF PAST SURGERIES THERE CAN BE LITTLE SWEA ACCUMULATED LEADING TO FUNGAL INFECTION AND FUNGUS BEHAVES LIKE THIS
TRY TO KEEP AREA DRY. CLEAN TO CLEAR THE SWEAT
YOU CAN TAKE FOCAN 150 MG ONCE A WK FOR 4 WK
APPLY QUARDIDERM SKIN OINTMENT BD FOR 4-6 WK
TAB ALLEGRA 120 MG IN CASE OF ITCH
APPLY MYCODERM POWDER ONCE OR WICE A DAY AFTER CLEANING THE SWEAT WITH TISSUE PAPE
IT WILL GO
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor